# SDR AALA20011200

- Difficulty date: June 4, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1923-2135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK BETWEEN FRAMES 29 AND 33 BEYOND MANUAL BLENDOUT LIMITS IN NUMEROUS AREAS.  REMOVED AND REPLACED CORRODED SEAT TRACK SECTION FROM FRAME 29 TO FRAME 33 IAW SRM 51-72-10.  (M)
